# SDR SWAA2021081644300

- Difficulty date: April 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; SHIELD AFT OF FWD CARGO DOOR BETWEEN BS492 AND BS500A HAS CORROSION AROUND NUT PLATE HOLES RBL23 WL156 / REMOVED DAMAGED SHIELD AND INSTALLED NEW SHIELD AT BS492-500A RBL23 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A0080
